# SDR A6WA201040968

- Difficulty date: December 23, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 17,484 hours, 16,586 cycles
- Engine: Ge CF34*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS559 PRESSURE BULKHEAD REQ`S REO 601R-53-41-1116 CURRENT REVISION TO BE COMPLIED WITH IAW CUSTOMER REQUEST.  COMPIED WITH THE REPAIR & REINFORCEMENT OF THE FS559 LOWER CAP ANGLES AT BL9 & 1/8 LT & RT SIDE IAW REO 601R-53-41-1116, REV B.
